If a patient gets hyperhidrosis due to medications such as antidepressants and stimulants, will exercising help? Does it lower the sweating? Or will make it worse? Can homeopathy assist on this issue? Thank you in advance.
Welcome to icliniq.com.
For further information consult a homeopathic physician online --> https://www.icliniq.com/ask-a-doctor-online/homeopathic-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
And lesser activity causes imbalance of your hormonal levels, especially insulin- thereby causing weight gain and diabetes ... The odds are that insufficient sleep may increase the risk of obesity and also ... Read fullHow can I reduce weight?
But it seems like my weight plateaued ... So for now, I am frustrated and worried why am I not losing weight ... Read fullChildhood Obesity : An Ayurvedic Approach to its Management
.. and cultural environment play major roles in the increasing prevalence of childhood obesity worldwide. By following the guidelines on the basis of ayurvedic fundamentals, parents can effectively manage their child's obesity .. ... Read full
Ask your health query to a doctor online?Ask a Homeopathic Physician Now